Eigenvalues of nonsingular matices and combinatorial applications

Osvaldo Marrero

Revista colombiana de matematicas (1976)

  • Volume: 10, page 121-124
  • ISSN: 0034-7426

How to cite

top

Marrero, Osvaldo. "Eigenvalues of nonsingular matices and combinatorial applications." Revista colombiana de matematicas 10 (1976): 121-124. <http://eudml.org/doc/181654>.

@article{Marrero1976,
author = {Marrero, Osvaldo},
journal = {Revista colombiana de matematicas},
pages = {121-124},
title = {Eigenvalues of nonsingular matices and combinatorial applications},
url = {http://eudml.org/doc/181654},
volume = {10},
year = {1976},
}

TY - JOUR
AU - Marrero, Osvaldo
TI - Eigenvalues of nonsingular matices and combinatorial applications
JO - Revista colombiana de matematicas
PY - 1976
VL - 10
SP - 121
EP - 124
UR - http://eudml.org/doc/181654
ER -

NotesEmbed ?

top

You must be logged in to post comments.